# SDR FDKA200609267

- Difficulty date: September 19, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 14,281 hours, 13,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6107 LEX.  EMERGENCY FLOOR TRACK LIGHTS INOP.  MX PERFORMED OP'S CHECK AND CND.
